Publication
Title
On the size of lemniscates of polynomials in one and several variables
Author
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 1996
ISSN
0002-9939
Volume/pages
124(1996), p. 2123-2135
ISI
A1996UX87800023
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.06.2017
To cite this reference